On groups with several doubly-transitive permutation representations. (English) Zbl 0227.20001


20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
20B20 Multiply transitive finite groups
20C20 Modular representations and characters
20C11 \(p\)-adic representations of finite groups
05B99 Designs and configurations
Full Text: DOI EuDML


[1] Bercov, R. R.: The double transitivity of a class of permutation groups. Canadian J. Math.17, 480-493 (1965). · Zbl 0132.27101
[2] Kerdock, A. M.: A class of low-rate nonlinear binary codes. Inform. and Control20, 182-187 (1972). · Zbl 0271.94016
[3] Burnside, W.: Theory of groups of finite order. New York: Dover Publications (reprint) 1955. · Zbl 0064.25105
[4] Dembowski, P.: Finite geometries. Berlin-Heidelberg-New York: Springer 1968. · Zbl 0159.50001
[5] Itô, N.: Über die GruppenPSL n (q), die eine Untergruppe von Primzahlindex enthalten. Acta Sci. Math. (Szeged)21, 206-217 (1960). · Zbl 0096.01702
[6] Pollatsek, H.: Hirst cohomology groups of some linear groups over fields of characteristic two. Illinois J. Math.15, 393-417 (1971). · Zbl 0218.20039
[7] Wielandt, H.: Finite permutation groups. New-York-London: Academic Press 1964. · Zbl 0138.02501
[8] Wielandt, H.: On automorphisms of doubly-transitive permutation groups. Proc. Int. Conf. Theory of Groups (ed. L. G. Kovacs and B. H. Neumann), 389-393. New York: Gordon and Breach 1967. · Zbl 0166.28605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.